# SDR 96ZZZX3056

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777YP
- Make and model: Piper PA-42-720
- Aircraft serial: 425501008
- System (JASC): 2761 · Drag Control Actuator
- Part: Torque Tube
- Part number: 5802402
- Condition: Worn
- Location: Control Column
- Part time: 4,702 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED MOVEMENT OF PILOT'S CONTROL COLUMN WITH COPILOT'S CONTROL COLUMN HELD SECURELY IN PLACE.  SIDE PLAY AND FORE/AFT MOVEMENT NOTED IN PILOT'S CONTROL COLUMN.  MOVEMENT OF PILOT'S CONTROL COLUMN TRACED TO WEAR BETWEEN LEFT CONTROL COLUMN PIVOT FITTING ASSY, AND STEEL INTERCONNECT TUBE EXHIBITED SIGNS OF LOOSENESS.  REF:  PIPER ACFT PA 42/42-720 AIRPLANE PARTS CATALOG, FIG 102, DATED 2-1-91, FOR ILLUSTRATIONS.  NEW CONTROL COLUMN INTERCONNECT TORQUE TUBE ASSY INSTALLED ON 2-13-96.  ACFT TT:  5,595.3 HRS, 3,984 LANDINGS.  PN 58024-02 PREVIOUSLY REPLACED ON 1-17-86, ACFT TT:  893.4 HRS FOR SAME DISCREPANCY.
